# SDR SWIA2020021448466

- Difficulty date: December 29, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG W/W AUX SPAR AREA SUPPORT RIB AT WS 58.88 CRACKED.   (C-CHECK) RO 2/10/2020   REMOVED AND REPLACED BATT RIB IAW CRJ-200 SRM 51-42-21 AND SRM.  P/#: HST11AG5-4 T/#: A8479.  P/#: HST11AG5-3 T/#: B11376.  P/#: KFN587-08 T/#: A85270.  P/#: MS20470AD5-5 T/#: B21179.  P/#: MS20470AD5-6 T/#: B15674
